Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2016, 5:39 PM EDT for Houston County, Peach County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2016, 5:39 PM EDT (21:39 UTC)
- Expired
- Jul 20, 2016, 6:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WWUS82 KFFC 202139
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT WED JUL 20 2016
GAZ093>095-202215-
MACON GA-PEACH GA-HOUSTON GA-
539 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...SOUTHEASTERN
PEACH AND HOUSTON COUNTIES UNTIL 615 PM EDT...
AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER PERRY...MOVING WEST AT
20 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...FORT
VALLEY...WARNER ROBINS...HAYNEVILLE...LAKEWOOD...HOUSTON
LAKE...HENDERSON...GROVE PARK...CLINCHFIELD...KATHLEEN...MOSS
OAK...SAINT LOUIS...MEADOWDALE...SAND BED AND MIAMI VALLEY.
LAT...LON 3259 8361 3240 8357 3231 8384 3258 8391
TIME...MOT...LOC 2139Z 080DEG 15KT 3248 8375
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 2:39 PM EDT, 3 hours earlier.
Area forecast discussion, Jul 20, 2:39 PM EDT, 3 hours before
Area Forecast Discussion National Weather Service Peachtree City GA 239 PM EDT WED JUL 20 2016 .SHORT TERM /Tonight through Thursday Night/... Regional radars show very little afternoon convection developing so far across the forecast area... with the greater scattered coverage noted over AL. Suspect the air mass here in GA was worked over fairly good on Tuesday... and many times in the summer the air mass needs a good day to rebound before scattered convection can once again develop. This coupled with mid and upper ridging influence is helping to delay storm development... but still think we will see at least isolated to low scattered coverage develop by late this afternoon or early evening. The morning upper air sounding shows a fairly stronger mid level warm layer that should also help hold development below severe limits... however... just never can completely rule out a few strong or even pulse severe storms this time of year during max heating. Expect slightly more scattered coverage of convection on Thursday as the air mass rebounds and becomes more favorable for diurnally driven storm development. Strong downburst winds... frequent lightning and locally heavy rain will be the main storm threats later today... and again on Thursday. Otherwise... went with a mav and met blend through the period for temps... and increased pops slightly above guidance across northeast and central GA for this afternoon and evening where a slightly greater coverage of convection is expected. Increased pops slightly above guidance for all areas on Thursday as the air mass rebounds and becomes more favorable... and also expect a greater chance for a few storms to become strong or even severe Thursday afternoon and evening. 39 .LONG TERM /Friday through Wednesday/... Overall extended forecast appears to be on track. Have made some minor adjustments to the Day 7/8 grids as well as minor tweaks to sky, pop, and temperature grids. Models continue to show oppressive high pressure over the central U.S. with Georgia along the periphery. Expect afternoon/evening convection and warm temperatures to continue through the long term. 31 /Issued at 433 AM EDT WED JUL 20 2016/ Not much change in the over all pattern in the the extended forecast. Large east to west oriented upper ridge stays centered over the central and southern plains and continues to be the main focus in this weather pattern. This ridge does weaken a bit into the beginning of next week...but it continues to direct the over all flow around the central and mid-south states through day 7. Moisture continues to rotate around the periphery of the ridge with chance pops expected everyday across North and Central Georgia. Looking a bit past day 7...not seeing any drying trends setting up so it appears we are in this diurnal precip pattern for a while. temps also stay warm in the extended with daytime highs mainly in the 90s and nighttime lows in the upper 60s and 70s. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. 01 && .AVIATION... 18Z UPDATE... Scattered diurnally driven mid level cumulus will develop by 16-17z each afternoon... with isolated to scattered convection to follow by 19-20z. This pattern will prevail this afternoon and again on Thu. Afternoon convection should dissipated by 01-02z. High pressure influence should hold convection down to mainly isolated in coverage... so will handle with VCSH in tafs for now and AMD with tempo group if convection warrants. Winds will b eventually go around to northeast later this morning.e tricky with sfc ridge influence...but east to se winds should prevail at 6kts or less through the taf period. //ATL CONFIDENCE...18Z UPDATE... Medium on wind direction. High on remaining elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 72 97 / 20 30 20 20 Atlanta 75 94 74 96 / 20 30 20 20 Blairsville 67 89 66 90 / 20 40 30 30 Cartersville 72 95 72 96 / 20 30 20 20 Columbus 76 96 75 97 / 30 30 20 30 Gainesville 73 93 73 94 / 20 30 20 20 Macon 74 97 73 97 / 30 30 20 30 Rome 71 96 72 98 / 20 30 20 20 Peachtree City 72 95 71 96 / 20 30 20 20 Vidalia 74 95 74 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Jul 20, 11:04 AM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1104 AM EDT WED JUL 20 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1104 AM EDT WED JUL 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 40 AND 50 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 20, 4:43 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT WED JUL 20 2016
GAZ083-084-096-097-202115-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-
443 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...
NORTHEASTERN BLECKLEY...SOUTHERN WILKINSON AND WESTERN LAURENS
COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...A STRONG THUNDERSTORM WAS OVER ALLENTOWN...OR 10
MILES SOUTHEAST OF JEFFERSONVILLE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANVILLE...MONTROSE...ALLENTOWN...REBIE...CARY AND GOLDSBORO.
LAT...LON 3245 8331 3260 8338 3267 8324 3256 8309
3245 8317 3241 8323
TIME...MOT...LOC 2042Z 046DEG 4KT 3258 8321Special weather statement, Jul 20, 5:06 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT WED JUL 20 2016
GAZ095-107-202130-
HOUSTON GA-PULASKI GA-
506 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON AND
NORTHWESTERN PULASKI COUNTIES UNTIL 530 PM EDT...
AT 506 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF ROBINS AIR
FORCE BASE...OR 8 MILES EAST OF PERRY...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...HAWKINSVILLE...WARNER ROBINS...GROVE PARK...CLINCHFIELD...
KATHLEEN...BONAIRE...GROVANIA...HAYNEVILLE...HOUSTON LAKE...SAND BED
AND KLONDIKE.
LAT...LON 3237 8374 3257 8367 3253 8354 3253 8353
3251 8352 3250 8352 3249 8350 3233 8351
TIME...MOT...LOC 2106Z 004DEG 7KT 3249 8360Special weather statement, Jul 20, 5:13 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT WED JUL 20 2016
GAZ083-096-202145-
TWIGGS GA-BLECKLEY GA-
513 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TWIGGS AND BLECKLEY
COUNTIES UNTIL 545 PM EDT...
AT 513 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHWEST OF
DANVILLE...OR 9 MILES NORTH OF COCHRAN...MOVING SOUTHWEST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...COLEY STATION...PORTER...ROYAL AND TARVERSVILLE.
LAT...LON 3263 8339 3245 8331 3241 8323 3234 8334
3244 8346 3258 8350
TIME...MOT...LOC 2113Z 052DEG 18KT 3252 8336Special weather statement, Jul 20, 5:29 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT WED JUL 20 2016
GAZ056-068-202200-
SPALDING GA-PIKE GA-
529 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SPALDING AND NORTHEASTERN PIKE
COUNTIES UNTIL 600 PM EDT...
AT 529 PM EDT...A STRONG THUNDERSTORM WAS OVER SUNNY SIDE...OR NEAR
GRIFFIN...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...WILLIAMSON...SUNNY SIDE...ZETELLA...VAUGHN...HIGHLAND
MILLS... BIRDIE...ROVER AND EXPERIMENT.
LAT...LON 3331 8441 3330 8439 3334 8439 3334 8428
3319 8424 3319 8425 3316 8425 3316 8443
TIME...MOT...LOC 2129Z 004DEG 9KT 3330 8429Special weather statement, Jul 20, 5:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT WED JUL 20 2016
GAZ107>109-202200-
DODGE GA-WILCOX GA-PULASKI GA-
533 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...NORTHERN
WILCOX AND SOUTHEASTERN PULASKI COUNTIES UNTIL 600 PM EDT...
AT 533 PM EDT...A STRONG THUNDERSTORM WAS NEAR EASTMAN...MOVING WEST
AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...ABBEVILLE...UNION...GODWINSVILLE...FIVE POINTS...OCMULGEE
BANKS AND GRESSTON.
LAT...LON 3232 8315 3209 8309 3198 8333 3223 8343
TIME...MOT...LOC 2133Z 067DEG 13KT 3212 8325Special weather statement, Jul 20, 5:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT WED JUL 20 2016
GAZ093>095-202215-
MACON GA-PEACH GA-HOUSTON GA-
539 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...SOUTHEASTERN
PEACH AND HOUSTON COUNTIES UNTIL 615 PM EDT...
AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER PERRY...MOVING WEST AT
20 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...FORT
VALLEY...WARNER ROBINS...HAYNEVILLE...LAKEWOOD...HOUSTON
LAKE...HENDERSON...GROVE PARK...CLINCHFIELD...KATHLEEN...MOSS
OAK...SAINT LOUIS...MEADOWDALE...SAND BED AND MIAMI VALLEY.
LAT...LON 3259 8361 3240 8357 3231 8384 3258 8391
TIME...MOT...LOC 2139Z 080DEG 15KT 3248 8375The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Jul 19, 8:24 PM EDT | Special Weather Statement | FFC | Newton, Walton | 36 min |
| Jul 20, 3:05 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Jul 20, 3:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 20, 4:18 PM EDT | Special Weather Statement | FFC | Bleckley | 27 min |
| Jul 20, 4:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 20, 5:06 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 20, 5:29 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 20, 5:33 PM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Jul 20, 6:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jul 20, 6:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Jul 20, 7:00 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 20, 7:03 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 20, 7:40 PM EDT | Special Weather Statement | FFC | Butts | 35 min |
| Jul 20, 7:54 PM EDT | Special Weather Statement | FFC | Candler | 36 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.